# SDR 2020FA0000456

- Difficulty date: October 23, 2020
- Submitted: October 26, 2020
- Operation: General aviation
- Aircraft: N414QS
- Make and model: Emb EMB-505
- Aircraft serial: 50500441
- Aircraft time: 2,387 hours, 1,873 cycles
- System (JASC): 5520 · Elevator Structure
- Part: Balance Weight
- Condition: Corroded
- Location: Lt Elevator
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING ACCOMPLISHMENT OF EMBRAER SB 505-55-0004 REV 01 (DATED 06/24/2020) WE NOTED THE FOLLOWING MASS BALANCE WEIGHTS BELOW TOLERANCE AT LEFT ELEVATOR.  ADJUSTABLE WEIGHTS PART NUMBER PE915109-L33 (4 EACH BELOW MINIMUM OF 84G).  ALL WEIGHTS HAS BEEN REPLACED WITH A NEW MASS WEIGHTS AND THE ELEVATOR BALANCING WAS PERFORMED WITH NO FURTHER DEFECTS NOTED.  THE ELEVATOR WAS RE-IDENTIFIED TO PART NUMBER 505-11082-601, AS PER SB INSTRUCTIONS.  WE ALSO NOTED THE FOLLOWING RIGHT ELEVATOR MASS BALANCE WEIGHTS BELOW TOLERANCE: ADJUSTABLE WEIGHTS PART NUMBER PE915109-L33 (8 EACH BELOW MINIMUM OF 84G), HORN MASS WEIGHT PART NUMBER PE915109-L42 (1 EACH BELOW MINIMUM OF 1095G).  ALL WEIGHTS HAVE BEEN REPLACED WITH A NEW MASS WEIGHTS AND THE ELEVATOR BALANCING WAS PERFORMED WITH NO FURTHER DEFECTS NOTED.  THE ELEVATOR WAS RE-IDENTIFIED TO PART NUMBER 505-11082-602, AS PER SB INSTRUCTIONS.  THIS REPORT COMPLIES WITH FAA 14 CFR PART 135 OPERATOR’S GMM REQUIREMENTS.
